# SDR 2006UALA01548

- Difficulty date: August 8, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 35,918 hours, 4,476 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT DOOR 2L FWD SILL, ROW 3 LT, ROW 12 CEILING, AND DOOR 5 RT LWR SIDEWALL.  RELAMPED ALL. OP CHECKED OK.
